# SDR A6WA201441498

- Difficulty date: April 22, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL FLOOR SUPPORT LOWER ANGLE CORRODED.  R & R ANGLE WITH SERVICEABLE PART IAW SRM 51-40-11, 51-42-13 & 51-42-21.
